Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 41, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at May 25, 2011, 3:23 AM CDT. It took effect at May 25, 2011, 1:00 PM CDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- May 25, 2011, 3:23 AM CDT (08:23 UTC)
- In effect from
- May 25, 2011, 1:00 PM CDT
- Expired
- May 27, 2011, 3:22 AM CDT
- In force
- 38 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
236 WHUS73 KGRB 250823 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 323 AM CDT WED MAY 25 2011 ...NORTHEAST WINDS INCREASING THIS AFTERNOON INTO TONIGHT... .NORTHEAST WINDS WILL BE ON THE INCREASE TODAY AS A LOW PRESSURE SYSTEM SLOWLY TRACKS OVER THE MIDDLE MISSISSIPPI VALLEY REGION. THE GUSTY NORTHEAST WINDS WILL CONTINUE INTO THURSDAY BEFORE DIMINISHING THURSDAY NIGHT. LMZ521-522-541>543-251700- /O.NEW.KGRB.SC.Y.0041.110525T2100Z-110527T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 323 AM CDT WED MAY 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 PM CDT THURSDAY. * WINDS: NORTHEAST WIND INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON WITH GUSTS TO 30 KNOTS TONIGHT INTO THURSDAY. * WAVES: WAVES 2 TO 4 FEET BUILDING TO 4 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TH
9 follow-up statements
696 WHUS73 KGRB 251511 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1011 AM CDT WED MAY 25 2011 ...NORTHEAST WINDS INCREASING THIS AFTERNOON INTO TONIGHT... .NORTHEAST WINDS WILL INCREASE THIS AFTERNOON AS A LOW PRESSURE SYSTEM SLOWLY TRACKS OVER THE MIDDLE MISSISSIPPI VALLEY REGION. THE GUSTY NORTHEAST WINDS WILL CONTINUE THROUGH THURSDAY BEFORE DIMINISHING THURSDAY NIGHT. LMZ521-522-541>543-252315- /O.EXT.KGRB.SC.Y.0041.110525T1800Z-110527T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1011 AM CDT WED MAY 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT FRIDAY. * WINDS: NORTHEAST WIND INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON WITH GUSTS TO 30 KNOTS TONIGHT INTO THURSDAY. * WAVES: WAVES 2 TO 4 FEET BUILDING TO 4 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
994 WHUS73 KGRB 252132 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 432 PM CDT WED MAY 25 2011 ...NORTHEAST WINDS INCREASING THIS AFTERNOON INTO TONIGHT... .NORTHEAST WINDS WILL INCREASE THIS AFTERNOON AS A LOW PRESSURE SYSTEM SLOWLY TRACKS OVER THE MIDDLE MISSISSIPPI VALLEY REGION. THE GUSTY NORTHEAST WINDS WILL CONTINUE THROUGH THURSDAY BEFORE DIMINISHING THURSDAY NIGHT. LMZ521-522-541>543-260545- /O.CON.KGRB.SC.Y.0041.000000T0000Z-110527T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 432 PM CDT WED MAY 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY. * WINDS: NORTHEAST WIND INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON WITH GUSTS TO 30 KNOTS TONIGHT INTO THURSDAY. * WAVES: WAVES 3 TO 5 FEET BUILDING TO 4 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPC
027 WHUS73 KGRB 252147 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 447 PM CDT WED MAY 25 2011 ...NORTHEAST WINDS INCREASING THIS AFTERNOON INTO TONIGHT... .NORTHEAST WINDS WILL INCREASE THIS AFTERNOON AS A LOW PRESSURE SYSTEM SLOWLY TRACKS OVER THE MIDDLE MISSISSIPPI VALLEY REGION. THE GUSTY NORTHEAST WINDS WILL CONTINUE THROUGH THURSDAY BEFORE DIMINISHING THURSDAY NIGHT. LMZ521-522-541>543-260600- /O.CON.KGRB.SC.Y.0041.000000T0000Z-110527T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 447 PM CDT WED MAY 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY. * WINDS: NORTHEAST WIND INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON WITH GUSTS TO 30 KNOTS TONIGHT INTO THURSDAY. * WAVES: WAVES 3 TO 5 FEET BUILDING TO 4 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
638 WHUS73 KGRB 260247 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 947 PM CDT WED MAY 25 2011 ...NORTHEAST WINDS INCREASE INTO TONIGHT... .NORTHEAST WINDS WILL INCREASE TONIGHT AS A LOW PRESSURE SYSTEM SLOWLY TRACKS OVER THE MIDDLE MISSISSIPPI VALLEY REGION. THE GUSTY NORTHEAST WINDS WILL CONTINUE THROUGH THURSDAY BEFORE DIMINISHING THURSDAY NIGHT. LMZ521-522-541>543-261100- /O.CON.KGRB.SC.Y.0041.000000T0000Z-110527T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 947 PM CDT WED MAY 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY. * WINDS: NORTHEAST WIND INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT INTO THURSDAY. * WAVES: WAVES 3 TO 5 FEET BUILDING TO 4 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
814 WHUS73 KGRB 260858 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 358 AM CDT THU MAY 26 2011 ...GUSTY NORTHEAST WINDS WILL CONTINUE INTO THIS EVENING... .GUSTY NORTHEAST WINDS WILL CONTINUE TODAY BEFORE DIMINISHING TONIGHT. LMZ521-522-541>543-261700- /O.CON.KGRB.SC.Y.0041.000000T0000Z-110527T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 358 AM CDT THU MAY 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY. * WINDS: NORTHEAST WIND 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TODAY INTO THIS EVENING THEN DIMINISHING LATE TONIGHT. * WAVES: WAVES 4 TO 7 FEET TODAY INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
170 WHUS73 KGRB 261500 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1000 AM CDT THU MAY 26 2011 ...GUSTY NORTHEAST WINDS WILL CONTINUE INTO THIS EVENING... .GUSTY NORTHEAST WINDS WILL CONTINUE THIS AFTERNOON BEFORE DIMINISHING TONIGHT. LMZ521-522-541>543-262300- /O.CON.KGRB.SC.Y.0041.000000T0000Z-110527T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1000 AM CDT THU MAY 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY. * WINDS: NORTHEAST WIND 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS AFTERNOON INTO THIS EVENING...THEN DIMINISHING LATE TONIGHT. * WAVES: WAVES 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
072 WHUS73 KGRB 262028 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 328 PM CDT THU MAY 26 2011 ...GUSTY NORTHEAST WINDS WILL CONTINUE INTO THIS EVENING... .A TIGHT PRESSURE GRADIENT BETWEEN DEPARTING LOW PRESSURE OVER THE EASTERN GREAT LAKES AND HIGH PRESSURE OVER THE WESTERN GREAT LAKES WILL CONTINUE TO CREATE GUSTY NORTHEAST WINDS AND HIGH WAVES THIS EVENING. WINDS AND WAVES WILL DIMINISH LATE TONIGHT AS THIS PRESSURE GRADIENT WEAKENS. LMZ521-522-541>543-270430- /O.CON.KGRB.SC.Y.0041.000000T0000Z-110527T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 328 PM CDT THU MAY 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY. * NORTHEAST WINDS 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KTS THIS EVENING...THEN DIMINISHING LATE TONIGHT. * WAVES: WAVES 3 TO 6 FEET THIS EVENING...THEN DIMINISHING LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
382 WHUS73 KGRB 270217 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 917 PM CDT THU MAY 26 2011 ...GUSTY NORTHEAST WINDS AND HIGH WAVES SUBSIDING TONIGHT... .THE PRESSURE GRADIENT BETWEEN DEPARTING LOW PRESSURE OVER THE EASTERN GREAT LAKES AND HIGH PRESSURE OVER THE WESTERN GREAT LAKES WILL CONTINUE WEAKEN TONIGHT...ALLOWING WINDS AND WAVES TO CONTINUE DIMINISHING LATE TONIGHT. LMZ521-522-541-270330- /O.CAN.KGRB.SC.Y.0041.000000T0000Z-110527T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 917 PM CDT THU MAY 26 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY LEVELS. $$ LMZ542-543-270900- /O.CON.KGRB.SC.Y.0041.000000T0000Z-110527T0900Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 917 PM CDT THU MAY 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY. * NORTHEAST WINDS DIMINISHING TO 10 TO 15 KTS TONIGHT. * WAVES 3 TO 5 FEET LATE THIS EVENING...DIMINISHING TO 2 TO 4 FT LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
880 WHUS73 KGRB 270822 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 322 AM CDT FRI MAY 27 2011 ...WINDS DECREASING EARLY THIS MORNING... .A HIGH PRESSURE SYSTEM DRIFTING OVER THE REGION THIS MORNING WILL CONTINUE TO DIMINISH WINDS. LMZ542-543-270930- /O.CAN.KGRB.SC.Y.0041.000000T0000Z-110527T0900Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 322 AM CDT FRI MAY 27 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at May 25, 3:05 AM CDT, 18 minutes earlier.
Area forecast discussion, May 25, 3:05 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 305 AM CDT WED MAY 25 2011 .SHORT TERM...TODAY/TONIGHT/THURSDAY. A LOW PRESSURE SYSTEM CHURNING OVER THE MIDWEST TODAY THROUGH THURSDAY WILL CONTINUE TO SPREAD RAIN NORTHWARD INTO THE STATE TODAY. AT 2 AM...THE LEADING EDGE OF THE INITIAL BAND OF RAIN WAS ALREADY WORKING INTO PARTS OF CENTRAL AND EAST CENTRAL WISCONSIN. QUESTION IS HOW FAR NORTH THE RAIN WILL SPREAD NORTHWARD AS IT ENCOUNTERS A DRIER FEED OF AIR FROM A COOL DRY CANADIAN HIGH PRESSURE SYSTEM. MODEL DEFORMATION REGION EXTENDS ROUGHLY FROM PBH TO AROUND CRIVITZ SO WILL DRAW A LINE IN THE SAND ALONG THIS LINE FOR THE NORTHERN EXTENT AND THEN TIER POPS SOUTHWARD AS NEEDED. WILL ALSO CONTINUE A SMALL TSRA THREAT OVER THE FAR SOUTH DUE TO SMALL POTENTIAL OF ELEVATED INSTABILITY FROM THE ISENT LIFT FROM A MORE UNSTABLE AIR MASS SOURCE TO THE SOUTH. NORTHERN MOVEMENT OF THE AREA OF RAIN WILL HALT EARLY THIS EVENING BEFORE MAKING A SLOW RETREAT TO THE SOUTHEAST TONIGHT INTO THURSDAY AS THE LOW PRESSURE SYSTEM SHIFTS INTO THE OHIO VALLEY. ALL MODEL RUNS SHIFT THE RAIN EDGE EAST OF THE AREA BY THURSDAY AFTERNOON. MAX TEMPS TODAY UNDER THE MORE EXTENSIVE RAIN AREA WILL NOT MOVE MUCH FROM AROUND THE 50 DEGREE MARK EARLY THIS MORNING DUE TO EVAP COOLING AFFECTS WITH THE INITIALLY DRIER NORTHEAST SURFACE FLOW. THE NORTHEAST WINDS WILL ALSO BE ON THE INCREASE TODAY AND CONTINUING INTO THURSDAY. FOR TONIGHT MIN TEMPS...CLOUDS, WINDS AND LINGERING PCPN WILL PREVENT TEMPS FROM FALLING MUCH OVER MOST LOCATIONS. THEIR IS A POTENTIAL FOR THE NORTH TO CLEAR OUT LATER TONIGHT AS THE UPPER RIDGE BEGIN TO NUDGE INTO THE NORTHERN GREAT LAKES REGION...BUT ANTICIPATE THE NORTHEAST WIND TO BE SUFFICIENT ENOUGH TO PREVENT TEMPS FROM FREE FALLING. .LONG TERM...THU NGT THRU NXT TUE. MAIN FCST ISSUE REMAIN TIMING/EXTENT OF PCPN THIS HOLIDAY WEEKEND...AND CONTINUING INTO EARLY NEXT WEEK AS ACTIVE WEATHER PATN TO PERSIST ACROSS THE WRN GREAT LKS. TEMPS ARE EXPECTED TO RISE TO ABV NORMAL VALUES EARLY NEXT WEEK AS WARMER AIR SURGES INTO THE REGION. RDG OF HI PRES TO EXTEND FROM JAMES BAY SWWD INTO THE WRN GREAT LKS RGN THU NGT...BRINGING COOL/DRY AIR INTO NE WI ON N-NE WINDS. DEW PTS RESIDING IN THE 20S TO MID 30S...COMBINED WITH DECOUPLING SFC WINDS AND MOSTLY CLR SKIES...WL BRING A CHILLY NGT TO THE AREA. MIN TEMPS COULD EASILY SLIP INTO THE UPR 20S OVER THE TYPICALLY COLD SPOTS OF NRN WI WHILE 30S WL BE COMMONPLACE FOR LOCATIONS AWAY FROM THE BAY AND LK MI. HAVE MENTIONED THE FROST/ FREEZE POTENTIAL IN THE HWO WITH HEADLINES EVENTUALLY NEEDED AS WE GET CLOSER TO THE EVENT. A SHRTWV TROF IS FCST TO SWING E-NE THRU THE NRN/CNTRL PLAINS ON FRI ACCOMPANIED BY SOME WAA AND LIFT FROM THE LEFT EXIT RGN OF THE UPR JET. EXPECT TO SEE SOME SHWRS/TSTMS BREAK OUT OVER THE UPR MS VALLEY AND MAKE A PUSH TOWARD WRN WI BY 00Z SAT. FOR NE WI...WE SHOULD SEE AFTERNOON VANGUARD MID/HI CLDS ON THE INCREASE ESP OVER CNTRL WI. PREVAILING E-SE WINDS WL AGAIN KEEP LKSHR AREAS COOLER (IN THE 50S) COMPARED TO WELL INLAND LOCATIONS (IN THE LWR 60S). THIS SHRTWV TROF TO THEN LIFT NE THRU WI FRI NGT PROVIDING FAVORABLE FORCING AND LIFT TO GENERATE SHWRS/FEW TSTMS ACROSS THE FCST AREA. MDLS ALSO SHOW A FNTL BNDRY STRETCHING FROM A SFC LOW IN ND SEWD INTO THE WRN GREAT LKS. THIS BNDRY WL ACT AS A FOCUS FOR PCPN DEVELOPMENT. HAVE KEPT POPS IN THE CHC CATEGORY FOR NOW SINCE LOCATION OF BEST QPF AMTS ARE STILL DEBATABLE AMONG THE MDLS. NEEDLESS TO SAY...MIN TEMPS TO BE MORE MILD FRI NGT WITH THICKENING CLDS AND PCPN IN THE VICINITY. TOUCH CALL FOR PCP TIMING HEADED INTO SAT AS THE SHRTWV TROF DEPARTS INTO SRN ONTARIO AND A SFC WRMFNT BEGINS TO LIFT NORTH INTO THE MIDWEST. IT IS CONCEIVABLE FOR ANY SHWRS TO END SAT MORNING (SHRTWV TROF DEPARTURE) AND THEN NOT RETURN TIL LATE SAT AFTERNOON AS ISEN LIFT INCREASE NORTH OF THE WRMFNT. HAVE TRIED TO INCORPORATE THIS THINKING INTO THE FCST WITH SLIGHT HIGHER POS NORTH SAT MORNING... THEN SLIGHTLY HIGHER POPS CNTRL/E-CNTRL WI SAT AFTERNOON. AN INCREASING S-SW LOW-LVL JET (UP TO 50-60 MPH) WL QUICKLY BRING GULF MSTR NWD...AS WELL AS LIFT THE WRMFNT QUICKLY NORTH INTO CNTRL SECTIONS OF WI. EXPECT ELEVATED CONVECTION TO OVERRUN MOST OF NE WI SAT NGT...THUS HAVE RAISED POPS A BIT MORE TO COMPENSATE. MDLS INDICATE A WEAK SFC WAVE MOVING ALONG THIS WRMFNT WL TEND TO STALL THE NWD PROGRESS OF THE FNT WITH THE ATM TO THE SOUTH BECMG INCREASINGLY WARM/HUMID/CAPPED. PCPN CHCS FOR SUNDAY TO BE DETEMINED BY THE LOCATION OF THIS WRMFNT AND SINCE THIS IS IN DOUBT ATTM...PREFER TO RUN WITH LOW END POP (20S OR 30S). UNSETTLED WEATHER APRS TO CONT INTO THE START OF THE WORK WEEK AS A WEST COAST UPR TROF LIFTS NE THRU THE ROCKIES ON MON AND EVENTALLY REACHES SW ONTARIO BY 00Z WED. THIS SYSTEM SHOULD HELP PULL THE WRMFNT FARTHER NORTH MON WITH BETTER PCPN CHCS ACROSS NRN WI. THE PASSAGE OF A CDFNT ON TUE COULD ALSO PRODUCE SOME SHWR/TSTM ACTIVITY...BUT TIMING HERE IS FAR FROM CERTAIN. IF THIS CDFNT IS DELAYED IN ANY WAY...MAX TEMPS COULD EASILY SOAR INTO THE 80S. && .AVIATION...EXPECT WIDESPREAD MVFR CIGS THEN IFR CIGS WITH MVFR VSBYS TO DEVELOP OVER PARTS OF CENTRAL AND NORTHEAST WISCONSIN TODAY AND CONTINUE TONIGHT AS RAIN OVERSPREADS THE AREA. MAINLY VFR CIGS WITH PATCHY MVFR CIGS CAN BE EXPECTED OVER NORTH CENTRAL WISCONSIN TODAY INTO TONIGHT. WIND GUSTS FROM THE NORTHEAST WILL INCREASE TODAY AND CONTINUING INTO THURSDAY. && .MARINE...INCREASING NORTHEAST WINDS TODAY WILL BRING HAZARDOUS CONDITIONS TO SMALL CRAFT THIS AFTERNOON AND CONTINUING INTO THURSDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TDH/AK
Hazardous weather outlook, May 24, 9:41 PM CDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 941 PM CDT TUE MAY 24 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-260245- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 941 PM CDT TUE MAY 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT PATCHY FROST IS POSSIBLE TONIGHT OVER FAR NORTH CENTRAL WISCONSIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY FROST IS AGAIN POSSIBLE THURSDAY NIGHT OVER NORTH CENTRAL WISCONSIN. THERE IS A CHANCE OF THUNDERSTORMS SOUTH OF A STURGEON BAY TO WAUSAU LINE ON WEDNESDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME FRIDAY NIGHT INTO MONDAY. IT IS TOO EARLY TO DETERMINE THE SEVERITY OF ANY THUNDERSTORMS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-260245- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 941 PM CDT TUE MAY 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED TO DEVELOP WEDNESDAY AND CONTINUE THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME FRIDAY NIGHT INTO MONDAY. MPC
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.